# SDR ASOA2012111602476

- Difficulty date: November 12, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 33,490 hours, 29,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BY MAIN CABIN DOOR, COVER IS BROKEN.  INSTALLED COVER IAW AMM 33-50-00.  OK FOR SERVICE.
